# SDR SWIA202266440

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 30,841 hours, 23,953 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL REPORTED BY FA AND PASSENGERS IN AFT 3 ROWS ON ARRIVAL.   (FLIGHT #4439 FILED CLOSED)   TROUBLESHOT ABNORMAL SMELL IN CABIN IN REFERENCE TO CRJ900 FIM 21-22-00.  PERFORMED OPS CHECK OF ALL PASSENGER COMPARTMENT LIGHTING IN REFERENCE TO CRJ900 AMM 33-21-00.  NO ABNORMALITIES FOUND AT THIS TIME. PERFORMED OPS CHECK OF ALL PSUÂ€™S IN REFERENCE TO CRJ900 AMM 25-28-01.  NO ABNORMALITIES AT THIS TIME.  INSPECTED LAVATORY LIGHTING IN REFERENCE TO CRJ900 AMM 33-25-00. NO ABNORMALITIES FOUND AT THIS TIME.  INSPECTED GALLEY LIGHTS IN REFERENCE TO CRJ900 AMM 33-26-00. NO ABNORMALITIES FOUND AT THIS TIME.  PERFORMED OPS CHECK OF BOTH PACKS OFF OF LH, RH, AND APU INDIVIDUALLY IN REFERENCE TO CRJ900 AMM 21-15-00. NO ABNORMALITIES FOUND AT THIS TIME. PERFORMED OPS CHECK OF BOTH RECIRCULATING FANS IN REFERENCE TO CRJ900 AMM 21-22-10. NO ABNORMALITIES FOUND AT THIS TIME. AIRCRAFT HAS NO 30 DAY HISTORY.
